# SDR COEA2024072501917

- Difficulty date: May 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 100014 HEAVY CHECK  COE/MINOR REPAIR  DISCREPANCY: FRAME 14 FLOORBEAM HAS LEVEL 2 CORROSION ON THE AFT SIDE L/H OUTBOARD END. CORRECTIVE ACTION: REPAIRED PER SRAS ES-00241796_01...23805 ISSUE A, DATED 7/5/2024.
